# SDR SWIA20240325201

- Difficulty date: February 1, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST FLAT ON THE  PASSENGER DOOR PIANO HINGE ON THE FUSELAGE SIDE IS GOUGED AND THE ROLL PIN IS MISSING.   (C-CHECK RO 3/23/2024)   REMOVED AND REPLACED PAX DOOR PIANO HINGE ON THE FUSELAGE SIDE REF CRJ 700 SRM 53-21-23-201-007-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
